sunmark® Children's Pain Relief, 1/EA

Availability:

SKU:

Barcode:

Weight:

Collections: McKesson Brand, Over the Counter Medications, Pain Relief

Product type: Over the Counter

Vendor: McKesson Brand

Tags: 160, 4, 5, Acetaminophen, Children's, mg, mL, Oral, Over the Counter, oz., Pain, Pain Relief, Relief, Strength, sunmark, Suspension

$4.21

Notify me

Enter your email and we will inform you when the goods appear in stock

Description Delivery
PRODUCT FEATURES:
  • 4 fl. oz
  • Active Ingredient: Each 5 mL = 1 Teaspoon: Acetaminophen 160 mg
  • Temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headache, sore throat, toothache
  • For ages 2 to 11
  • Aspirin, alcohol, ibuprofen, and dye free
  • No high fructose corn syrup
  • Packaged: Each

PRODUCT SPECIFICATIONS:

VENDOR: McKesson Brand
VENDOR NUMBER: 49348032534
PRODUCT ID: 65832700
BRAND: sunmark®
UPC: 010939593443
ACTIVE INGREDIENTS: Acetaminophen
CONTAINER TYPE: Bottle
DOSAGE FORM: Oral Suspension
FLAVOR: Grape Flavor
STRENGTH: 160 mg / 5 mL Strength
VOLUME: 4 oz.

SHIPPING INFORMATION:

HEIGHT: 5 Inch
WIDTH: 2 Inch
DEPTH: 2 Inch
WEIGHT: .4 lbs.
We offer 2-day shipping to over 90% of the country! Check our returns policy here.